# SDR AUS20020754

- Difficulty date: July 17, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Faulty
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Lyc, IO540K1B5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE NO2 MAGNETO FAULTY. MAGNETO MODELS 10-349370-4 AND 10-349310-8.
